MathSciNet Relay Station
MathSciNet bibliographic data
MR338584 35Q99 (76.35)
Benjamin, T. B. The stability of solitary waves. Proc. Roy. Soc. (London) Ser. A 328 (1972), 153–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement